MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS SD RENAL/BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION EXPRESS SD RENAL/BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number 20188
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/15/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent dislodgement occurred.During preparation of a 6.0mmx14mmx90cm express sd renal/biliary stent, the physician removed the plastic covering that was on top of the stent and at the same time the stent came with it.The device was replaced with another of the same device to complete the procedure.No patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the product was not received for analysis.However, there was a photo of the complaint device and detached stent.The photo was visually reviewed, and it showed that the stent was detached from the balloon.The balloon appeared to still be folded with stent impressions with a lot of bright red blood present at both ends of the balloon cones which appeared to be under the balloon folds.The stent impressions indicate that the stent was crimped on the stent prior to being placed in to the stent protector.As the stent protector was able to be placed on the crimped stent during manufacturing, this indicates that the device was manufactured correctly.With the amount of blood in the balloon cones and the appearance of the device in the photo, it looks like the device came into contact with blood and was not just prepped on the back table.Analysis was concluded based on the received photo of the complaint device.
 
Event or Problem Description

Brand Name
EXPRESS SD RENAL/BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8943973
Report Number2134265-2019-10297
Device Sequence Number2520957
Product Code NIN
UDI-Device Identifier08714729484837
UDI-Public08714729484837
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K152607
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/15/2020
Device Model Number20188
Device Catalogue Number20188
Device Lot Number0020649698
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/15/2019
Supplement Date Received by Manufacturer09/18/2019
Initial Report FDA Received Date08/29/2019
Supplement Report FDA Received Date10/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1